# SDR QMLA2025110320111

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N642PC
- Make and model: Pilats PC1245
- Aircraft serial: 642
- Aircraft time: 14,118 hours, 18,648 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING THERE WASN'T ANY BRAKE PRESSURE.
